# SDR OZCA20110831001

- Difficulty date: August 31, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N841BC
- Make and model: Swrngn SA226TC
- Aircraft serial: TC282
- Aircraft time: 33,552 hours, 53,064 cycles
- Engine: Garrtt TPE33110U
- Engine time: 24,615 hours, 35,646 cycles
- Propeller: Hartzl HCB3TN5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2181006767
- Condition: Chafed
- Location: Hyd System
- Part time: 33,552 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CLIMB THE PILOT NOTED BOTH HYD PRESSURE LIGHTS INLUMINATED.  LANDING GEAR DOWN WAS SELECTED AND RETURN TO AIRPORT FOR AN UNEVENTFUL LANDING.
